# SDR 71108N504CS1

- Difficulty date: July 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N504CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605229
- Aircraft time: 6,287 hours, 4,327 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 99125185
- Part serial: 9BA6
- Condition: Failed
- Location: Cabin Temp
- Part time: 6,287 hours, 4,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FLIGHT LEVEL 350 CABIN CLIMBED TO 10,000 FT WITH ASSOCIATED CABIN ALTITUDE ANNUNCIATION.  AN EMERGENCY DESCENT TO FLIGHT LEVEL 220 WAS MADE AT WHICH TIME THE CABIN ALTITUDE WAS CONTROLLABLE.  THE ACFT DIVERTED TO AN AIRPORT WHERE REPAIRS COULD BE MADE.  THE CABIN TEMP CONTROLLER WAS REPLACED AND THE AC RETURNED TO SERVICE.  (S)
